# SDR 97ZZZX2552

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91GT
- Make and model: Snias AS350B
- Aircraft serial: 1289
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Chip  Light
- Location: T/R Gearbox
- Part time: 3,140 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, T/R CHIP LIGHT ILLUMINATED.  FOUND EXCESSIVE CHIPS IN OIL.  REMOVED GEARBOX FROM SERVICE.
